# SDR 000220

- Difficulty date: November 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145
- Aircraft time: 8,452 hours, 5,918 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning System
- Condition: False Indication
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK. PERFORMED GROUND RUN FOR BLEED LEAKS NO LOCK NOTED AND NO EICAS MSG FOR BLEED LEAK NOTED
